Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A computational approach to the four-color problem

Authors: Hidehiko Yamabe and David Pope
Journal: Math. Comp. 15 (1961), 250-253
MSC: Primary 05.55; Secondary 68.00
MathSciNet review: 0134441
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. W. R. Ball, Mathematical Recreations and Essays, 11th Edition, London and New York, 1939.
  • [2] H. S. M. Coxeter, Map-coloring problems, Scripta Math. 23 (1957), 11–25. MR 0100849
  • [3] P. J. Heawood, ``On the four-colour map theorem,'' Quart. J. Pure and Appl. Math., v. 29, 1898.
  • [4] D. Hilbert & S. Cohn-Vossen, Anschauliche Geometrie, Dover, New York, 1944.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 05.55, 68.00

Retrieve articles in all journals with MSC: 05.55, 68.00

Additional Information

Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society